User: Guest  Login

Document type:
Zeitschriftenaufsatz 
Author(s):
Elmer, Jonathan; Kohls, Martin 
Title:
Zero-Separating Invariants for Linear Algebraic Groups 
Journal title:
Proceedings of the Edinburgh Mathematical Society 
Year:
2015 
Journal volume:
59 
Journal issue:
04 
Pages contribution:
911-924 
Publisher:
Cambridge University Press (CUP) 
E-ISSN:
0013-09151464-3839 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively 
Date of publication:
22.12.2015